| Model Number |
CV-7-40 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/16/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received a report that the concerto versa pusher wire was stuck in the instant detacher after deployment.The patient did not experience any injury or complications.
Additional Manufacturer Narrative
H3: analysis of the concerto versa pushwire (lot no.B153515) found that proximal segment of the pushwire stuck inside the instant detacher.The rest of the pushwire along with the implant coil was not returned.For further examination, the proximal segment of the pushwire was then removed from the instant detacher.The total length of the proximal segment of the pushwire was measured to be ~6.0 cm.The pushwire appeared to be bent at ~1.5 cm from the proximal end.The proximal end of the pushwire was stuck inside the instant detacher cap due to the bend on the pusher.Visual inspection of the assembled instant detacher showed no defects.One in-house axium coil was then selected for testing with the instant detacher.No difficulty was experienced inserting each of the pushwire into the instant detacher, and the load indicator was not visible when the pushwire was fully seated in the instant detacher cap.The implant coil was successfully detached on the first attempt without any difficulty.During evaluation, the instant detacher was taken apart to evaluate the components.All components appeared to be normal.The surface around the bottom inner diameter of the instant detacher cap appeared to be clean.The instant detacher cap bottom inner diameter was measured to be ~0.0143¿ which is within specification (specifications: 0.0145¿ ± 0.0010).No other anomalies were observed.Based on the analysis findings and the reported event details, the customer report of "pusher stuck in instant detacher" was confirmed as the proximal segment of the pushwire was found stuck inside the instant detacher cap due to the bend on the proximal end.However, the cause for damage could not be determined.No defect was found with the returned instant detacher.The returned instant detacher was used to successfully detach an in-house axium coil with no issues.There was no non-conformance to specifications identified that led to the reported issue.H6: method code updated to b19.Result code updated to c070601.Conclusion code updated to d15.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
No additional information received.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Additional information received indicated there was no pushwire damage observed by the physician.It was noted there was kinking of the microcatheter and repositioning was performed, but it was unknown if either of these contributed to the reported issue.All devices were prepared as per the instructions for use (ifu).